National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
On the Existence of Strong Solutions to a Coupled Fluid-Structure Evolution Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:1  Page:21-52  

Beirão;   da;   Veiga;   ;   H,;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

2    
Mathematical Perspectives on Large Eddy Simulation Models for Turbulent Flows 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:2  Page:194-248  

Guermond J.-L;   Oden J. T;   Prudhomme S;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

3    
Global Strong Solutions for the Two-Dimensional Motion of an Infinite Cylinder in a Viscous Fluid 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:1  Page:53-77  

Takahashi Takéo;   Tucsnak Marius;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

4    
On the Global Unique Solvability of Initial-Boundary Value Problems for the Coupled Modified Navier–Stokes and Maxwell Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:4  Page:462-482  

Gunzburger M D;   Ladyzhenskaya O A;   Peterson J S;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

5    
Exponential Mixing for 2D Navier-Stokes Equations Perturbed by an Unbounded Noise 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:2  Page:169-193  

Shirikyan Armen;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
Existence Result for a Radionuclide Transport Model with Unbounded Viscosity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:4  Page:365-388  

Choquet Catherine;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

7    
A Numerical Verification of Nontrivial Solutions for the Heat Convection Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:1  Page:1-20  

Watanabe Yoshitaka;   Yamamoto Nobito;   Nakao Mitsuhiro T;   Nishida Takaaki;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

8    
Equilibrium Configurations for a Floating Drop 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:4  Page:405-429  

Elcrat Alan;   Neel Robert;   Siegel David;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

9    
Stopping a Viscous Fluid by a Feedback Dissipative Field: I. The Stationary Stokes Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:4  Page:439-461  

Antontsev S N;   Díaz J I;   de Oliveira H B;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

10    
Fast Decaying Solutions of the Navier-Stokes Equation and Asymptotic Properties 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:2  Page:103-120  

Scarpellini Bruno;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

11    
On Regularity of Stationary Stokes and Navier-Stokes Equations near Boundary 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:1  Page:78-101  

Kang Kyungkeun;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
Existence of Singular Self-Similar Solutions of the Three-Dimensional Euler Equations in a Bounded Domain 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:4  Page:389-404  

He Xinyu;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

13    
Quasi-Stability of the Primary Flow in a Cone and Plate Viscometer 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:3  Page:253-271  

Azerad Pascal;   Bänsch Eberhard;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

14    
Blow-up Solutions Appearing in the Vorticity Dynamics with Linear Strain 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:2  Page:157-168  

Nakamura K.-I;   Okamoto H;   Yagisita H;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

15    
An attempt to explain the ascent of sap in defoliated trees 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:3  Page:295-310  

Scholz Markus;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

16    
Spectral Element Discretization of the Circular Driven Cavity. Part IV: The Navier-Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:2  Page:121-156  

Belhachmi Zakaria;   Bernardi Christine;   Karageorghis Andreas;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
Erratum: Global behavior of 1d-viscous compressible barotropic fluid with a free boundary and large data (Journal of Mathematical Fluid Mechanics (2003) 5 (119-143)) 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:2  Page:249-250  

Straškraba Ivan;   Zlotnik Alexander;  

问图书馆员

18    
Equilibrium configurations for a floating drop 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:4  Page:405-429  

Elcrat Alan;   Neel Robert;   Siegel David;  

文摘信息 问图书馆员

19    
Stopping a viscous fluid by a feedback dissipative field: I. The stationary stokes problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:4  Page:439-461  

Antontsev S N;   Díaz J I;   de Oliveira H B;  

文摘信息 问图书馆员

20    
Existence result for a radionuclide transport model with unbounded viscosity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:6  Issue:4  Page:365-388  

Choquet Catherine;  

文摘信息 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×